Alert archive / New York / Tornado Warnings in 2020
Tornado Warning 6, NWS Albany, NY
NWS Albany, NY issued this tornado warning at May 29, 2020, 5:44 PM EDT for Saratoga County, Warren County, New York. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2020, 5:44 PM EDT (21:44 UTC)
- Expired
- May 29, 2020, 6:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Saratoga County, NY, Warren County, NY
The radar
The Albany radar (KENX), 88 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 5:52 PM EDT | TORNADO | 3 E Corinth, NY | NWS STORM SURVEY CONFIRMED EF1 TORNADO IN WARREN COUNTY, NY. HARDWOOD AND SOFTWOOD TREES SNAPPED AND UPROOTED. ONE HOME SUFFERED DIRECT ROOF DAMAGE. |
| May 29, 5:55 PM EDT | TSTM WND DMG | 1 Se Corinth, NY | TREE DOWN ON GABRIEL ROAD, TIME ESTIMATED BY RADAR |
| May 29, 5:59 PM EDT | TSTM WND DMG | 3 Wnw Moreau, NY | TREE DOWN ON A HOUSE, TIME ESTIMATED BY RADAR |
| May 29, 6:18 PM EDT | TSTM WND DMG | 1 Sse West Glens Falls, NY | I-87 NORTHWAY CLOSED BETWEEN EXITS 17 AND 19 DUE TO DOWNED WIRES, TIME ESTIMATED BY RADAR |
| May 29, 6:18 PM EDT | TSTM WND DMG | Glens Falls, NY | TREE DOWN NEXT TO THE GLENS FALLS HOSPITAL, TIME ESTIMATED FROM RADAR |
| May 29, 6:22 PM EDT | TSTM WND DMG | 1 Ese West Glens Falls, NY | MAIN STREET IN QUEENSBURY CLOSED DUE TO DOWNED WIRES, TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 2:25 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 9.7 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 888 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 178 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
947
WFUS51 KALY 292144
TORALY
NYC091-113-292215-
/O.NEW.KALY.TO.W.0006.200529T2144Z-200529T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albany NY
544 PM EDT Fri May 29 2020
The National Weather Service in Albany has issued a
* Tornado Warning for...
Southeastern Warren County in east central New York...
Northeastern Saratoga County in east central New York...
* Until 615 PM EDT.
* At 544 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Corinth, or 12 miles west of Glens Falls, moving
northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Lake Luzerne-Hadley around 555 PM EDT.
West Glens Falls around 605 PM EDT.
Glens Falls, Fort Edward and Glens Falls North around 610 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Randall Corner, Beartown, Danielstown, Queensbury, French Mountain,
Lake Luzerne, South Glens Falls, South Corinth, Palmer and Oneida
Corners.
People attending Queensbury COVID-19 Outdoor Testing Site (Mon-Fri),
and Gansevoort COVID-19 Outdoor Testing Site (Mon-Fri) should seek
safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4346 7362 4332 7360 4330 7359 4327 7360
4326 7359 4325 7359 4318 7393 4325 7400
4347 7363
TIME...MOT...LOC 2144Z 239DEG 28KT 4325 7388
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DBT2 follow-up statements
669
WWUS51 KALY 292159
SVSALY
Severe Weather Statement
National Weather Service Albany NY
559 PM EDT Fri May 29 2020
NYC091-292209-
/O.CAN.KALY.TO.W.0006.000000T0000Z-200529T2215Z/
Saratoga NY-
559 PM EDT Fri May 29 2020
...THE TORNADO WARNING FOR NORTHEASTERN SARATOGA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.
LAT...LON 4331 7359 4331 7364 4329 7365 4329 7367
4327 7366 4326 7367 4328 7369 4327 7373
4324 7374 4322 7377 4325 7379 4325 7384
4330 7383 4333 7386 4347 7363
TIME...MOT...LOC 2159Z 237DEG 29KT 4331 7375
$$
NYC113-292215-
/O.CON.KALY.TO.W.0006.000000T0000Z-200529T2215Z/
Warren NY-
559 PM EDT Fri May 29 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM EDT FOR
SOUTHEASTERN WARREN COUNTY...
At 559 PM EDT, a severe thunderstorm capable of producing a tornado
was located near West Glens Falls, or near Glens Falls, moving
northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Glens Falls and Glens Falls North around 610 PM EDT.
Hudson Falls around 615 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Beartown, Danielstown, Queensbury, French Mountain, Lake Luzerne,
Oneida Corners, Paradise Beach, Brayton, Crosbyside and Hartman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4331 7359 4331 7364 4329 7365 4329 7367
4327 7366 4326 7367 4328 7369 4327 7373
4324 7374 4322 7377 4325 7379 4325 7384
4330 7383 4333 7386 4347 7363
TIME...MOT...LOC 2159Z 237DEG 29KT 4331 7375
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
DBT253
WWUS51 KALY 292210
SVSALY
Severe Weather Statement
National Weather Service Albany NY
610 PM EDT Fri May 29 2020
NYC113-292219-
/O.EXP.KALY.TO.W.0006.000000T0000Z-200529T2215Z/
Warren NY-
610 PM EDT Fri May 29 2020
...THE TORNADO WARNING FOR SOUTHEASTERN WARREN COUNTY WILL EXPIRE AT
615 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.
LAT...LON 4331 7359 4331 7364 4329 7365 4329 7367
4327 7366 4326 7367 4328 7369 4327 7373
4324 7374 4322 7377 4325 7379 4325 7384
4330 7383 4333 7386 4347 7363
TIME...MOT...LOC 2209Z 239DEG 28KT 4335 7366
$$
DBTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this tornado warning went out at May 29, 4:36 PM EDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 29, 4:36 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 436 PM EDT Fri May 29 2020 .SYNOPSIS... With a muggy air mass in place ahead of a frontal boundary, showers and thunderstorms are expected through this evening. Some storms will be severe with strong winds and heavy rainfall. Behind the front, much cooler and less humid conditions are expected for the weekend. Dry and comfortable weather will continue for the start of next week as well. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 422 PM EDT...Potent upper level shortwave is seen in water vapor imagery across lower Michigan. Associated with this feature is a surface cold front that is located across Ontario and is heading towards western New York. Ahead of this boundary, several bands of convection are occurring across New York and Pennsylvania. While thunderstorms have initially been cellular or forming clusters, they are now starting to organize into small lines, as the increasing 0-6 km shear of around 30-40 kts is favorable for linear development. With a warm and humid air mass in place (dewpoints nearing 70 degrees), MLCAPE has been around 1500 J/kg across much of the area. Several severe storms have already occurred, and a more organized threat for severe weather is anticipated through about 9 PM, as a line of storms over CNY continues to organize and head eastward. Damaging winds and cloud-to-ground lightning will continue to be the main threat, although small hail and heavy rainfall are possible as well. Severe Thunderstorm Watch is in effect for all of eastern NY through 9 PM. By later this evening, severe convection will be weakening due to diurnal cooling and decreasing instability. Some showers may linger into the overnight as the front slowly crosses the area from west to east, but the threat for severe winds and lightning should be ending before midnight. Overnight lows look to fall into the mid 50s to mid 60s. It will initially be rather muggy, but dewpoints should finally start falling by the late night as the front finally crosses the area. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... Much cooler and less humid conditions are expected over the weekend. The cold front will continue to depart off to the east on Saturday morning. It looks to slow down and possibly stall as it gets towards eastern New England. There may be some morning showers/clouds associated with the boundary for eastern areas. In addition, a few afternoon showers could develop over central New York thanks to the approaching upper level trough and these could spread into western areas by later in the day as well. Otherwise, it will be drier with a mix of sun and clouds through the day. Daytime highs will be noticeably cooler in the mid 60s to mid 70s, with dewpoints falling through the 50s and eventually the 40s by late in the day. The upper level trough will be overhead for Saturday night into Sunday. 850 hpa temps will fall close to 0 C. After a cool night of lows in the 40s for Saturday night, daytime highs will only reach the mid 50s to mid 60s for Sunday, with a gusty northwest breeze. Dewpoints will only be in the 30s, which is quite dry for the last day of May. On Sunday night, high pressure building into the area from the Ohio Valley will allow for decreasing winds and clear skies. With the dry atmosphere in place, this should set the stage for good radiational cooling. It will be very chilly, and temps will fall into the upper 30s to mid 40s for lows. Some frost cannot be ruled out across the higher terrain of the Adirondacks and southern VT. && .LONG TERM /MONDAY THROUGH FRIDAY/... Guidance is in agreement with an amplified blocky longwave pattern across the CONUS with a trough over the Northeast and a ridge over the south-central United States to start the week. Heights are expected to rise over the Northeast as the trough departs and ridging tries to build in early in the week. However, the ridge is expected to get quickly surpressed as short waves approaches and move through mid to late in the week. At the surface, high pressure over the eastern United States is expected to shift offshore with a return flow developing. Cold fronts associated with the short waves will sweep through bring chances for showers to the area. The first day of June will feature below normal temperature by 5 to 10 degrees with cyclonic flow across the region. Temperatures will moderate and be seasonably warm the rest of the week. && .AVIATION /21Z FRIDAY THROUGH WEDNESDAY/... NWS WSR-88D Radars showing isolated to scattered showers and thunderstorms developing across New York State north and west of the mid Hudson Valley. Chances for scattered thunderstorms will increase across the Albany Forecast Area during the late afternoon into the evening. Have included tempo for thunder in TAFs as latest convective allowing models show coverage to increase substantially this afternoon. Scattered showers and thunderstorms will linger through much of the evening, as a slow moving cold front progresses eastward. Cold front should be east of the TAF sites by mid morning Saturday and winds will become more west to northwest tomorrow. Winds today will be southerly around 10-15 kt with gusts of 20-25 kt, especially at KALB/KPSF. Stronger winds gusts will be possible within any thunderstorms later this afternoon and evening. Winds will shift to the west tomorrow morning after the cold front passes. Outlook... Saturday Night: No Operational Impact. NO SIG WX. Sunday: No Operational Impact. NO SIG WX. Sunday Night: No Operational Impact. NO SIG WX. Monday: Low Operational Impact. Slight Chance of SHRA. Monday Night: No Operational Impact. NO SIG WX. Tuesday: Low Operational Impact. Slight Chance of SHRA. Tuesday Night: Moderate Operational Impact. Chance of SHRA. Wednesday: Moderate Operational Impact. Chance of SHRA. && .FIRE WEATHER... Thanks to a cold front, showers and thunderstorms will move across the region this evening, bringing a wetting rainfall to many areas. Behind the frontal boundary, drier and cooler weather is expected this weekend. RH values will be as low as 40 percent on Saturday and as low as 25 to 35 percent on Sunday. West winds will be 5 to 10 mph on Saturday and northwest winds will be 10 to 15 mph for Sunday. && .HYDROLOGY... Showers and thunderstorms are expected through this evening. Some of the thunderstorms may produce locally heavy downpours, with up to an inch possible. This rainfall may allow for sharp rises on small streams and creeks, as well as ponding of water in urban areas. However, large scale flooding is not expected, as the heavy rainfall will be localized in nature and recent dry conditions will alleviate widespread issues. While some larger rivers may see minor rises, no river flooding is expected. Dry weather is then expected for the weekend into early next week. This will allow for any small rises to recede quickly and river levels to remain steady into the upcoming week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Frugis NEAR TERM...Frugis SHORT TERM...Frugis LONG TERM...IAA AVIATION...SND FIRE WEATHER...Frugis HYDROLOGY...Frugis
Hazardous weather outlook, May 29, 4:22 PM EDT, 1 hour 22 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 422 PM EDT Fri May 29 2020 NYZ032-033-038>043-047>054-058>061-063>066-082>084-301100- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Western Greene-Eastern Greene-Western Columbia-Eastern Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Eastern Dutchess- Northern Fulton-Southeast Warren-Southern Washington- 422 PM EDT Fri May 29 2020 ...SEVERE THUNDERSTORM WATCH 234 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for all of eastern New York. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... SKYWARN activation is requested for all of eastern Upstate New York. Please send any reports of flooding, damaging winds or hail to the National Weather Service via email, social media or phone. CTZ001-013-MAZ001-025-VTZ013>015-301100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Bennington-Western Windham-Eastern Windham- 422 PM EDT Fri May 29 2020 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts and southern Vermont. .DAY ONE...Tonight. Thunderstorms this evening will be capable of producing gusty winds and heavy rainfall. A few storms may be severe with damaging winds and hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening. Please send any reports of flooding, damaging winds or hail to the National Weather Service via email, social media or phone.
In the hours before
Special weather statement, May 29, 4:23 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Albany NY
423 PM EDT Fri May 29 2020
NYZ039>041-050-082-083-292115-
Southern Fulton-Northern Fulton-Montgomery-Southeast Warren-Southern
Saratoga-Northern Saratoga-
423 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN SARATOGA...SOUTHEASTERN
FULTON AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 423 PM EDT, a strong thunderstorm was located over Tribes Hill, or
near Fonda, moving northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
This storm will be near...
Gloversville and Fort Johnson around 430 PM EDT.
Amsterdam and Hagaman around 435 PM EDT.
Broadalbin and Mayfield around 440 PM EDT.
Galway and Cranberry Creek around 445 PM EDT.
Northampton Beach Public Campground around 450 PM EDT.
Edinburg around 500 PM EDT.
Day Center around 510 PM EDT.
Corinth around 515 PM EDT.
Other locations impacted by this storm include Parkis Mills, Meco,
Charleston, West Perth, Sweets Crossing, Fultonville, West Milton,
Glenwild, Young Corners and Greenfield Center.
This includes Interstate 90 between exits 27 and 28.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4290 7457 4335 7403 4321 7369 4295 7405
4296 7409 4293 7409 4279 7428
TIME...MOT...LOC 2023Z 220DEG 35KT 4291 7431
DBTSpecial weather statement, May 29, 4:43 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
443 PM EDT Fri May 29 2020
NYZ032-033-292115-
Northern Herkimer-Hamilton-
443 PM EDT Fri May 29 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTH
CENTRAL HERKIMER COUNTIES...
At 443 PM EDT, a strong thunderstorm was located 10 miles south of
Star Lake, or 20 miles north of Old Forge, moving northeast at 45
mph.
Wind gusts up to 50 mph are possible with this storm.
This storm will remain over mainly rural areas of northwestern
Hamilton and north central Herkimer Counties, including the following
locations... Nehasane, Sabattis, Partlow, Robinwood, Lyon Lake and
Lake Lila.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4388 7506 4398 7516 4408 7517 4409 7516
4405 7506 4410 7451
TIME...MOT...LOC 2043Z 236DEG 41KT 4400 7506
DBTLocal storm report, May 29, 5:18 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
518 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG 1 SSW JOHNSTOWN 43.00N 74.38W
05/29/2020 FULTON NY 911 CALL CENTER
TREES AND WIRES DOWN, TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY2002435
RATHBUNLocal storm report, May 29, 5:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
520 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG JOHNSTOWN 43.01N 74.38W
05/29/2020 FULTON NY 911 CALL CENTER
TREES AND WIRES DOWN, TIME ESTIMATED BY RADAR
&&
EVENT NUMBER ALY2002436
RATHBUNLocal storm report, May 29, 5:26 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
526 PM EDT FRI MAY 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG SUMMIT 42.58N 74.59W
05/29/2020 SCHOHARIE NY 911 CALL CENTER
LARGE TREE LIMB BLOCKING STATE ROUTE 10, TIME ESTIMATED
BY RADAR
&&
EVENT NUMBER ALY2002437
RATHBUNSpecial weather statement, May 29, 5:26 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Albany NY
526 PM EDT Fri May 29 2020
NYZ032-033-038-292230-
Northern Herkimer-Hamilton-Southern Herkimer-
526 PM EDT Fri May 29 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN HAMILTON AND
NORTHERN HERKIMER COUNTIES...
At 526 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 12 miles northwest of Big Moose to
Steuben. Movement was northeast at 40 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
These storms will be near...
Northwood around 545 PM EDT.
Ohio around 550 PM EDT.
Other locations impacted by these storms include Eagle Nest, Little
Rapids, Beaver River, Nobleboro, Minnehaha, Carter Station, Quaker
Beach, First Lake, Deerland and Partlow.
Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.
LAT...LON 4402 7426 4395 7430 4392 7434 4390 7431
4345 7450 4327 7516 4330 7515 4333 7508
4396 7515 4404 7513 4412 7428
TIME...MOT...LOC 2126Z 245DEG 33KT 4397 7504 4331 7531
DBTThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:09 PM EDT | Special Weather Statement | ALY | Fulton | 51 min |
| May 29, 12:26 PM EDT | Special Weather Statement | ALY | Hamilton | 49 min |
| May 29, 1:12 PM EDT | Special Weather Statement | ALY | Hamilton | 48 min |
| May 29, 1:27 PM EDT | Special Weather Statement | ALY | Saratoga | 48 min |
| May 29, 1:49 PM EDT | Special Weather Statement | ALY | Albany | 41 min |
| May 29, 2:09 PM EDT | Special Weather Statement | ALY | Saratoga | 51 min |
| May 29, 2:24 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 66 min |
| May 29, 2:32 PM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| May 29, 2:35 PM EDT | Special Weather Statement | ALY | Albany | 25 min |
| May 29, 3:27 PM EDT | Special Weather Statement | ALY | Rensselaer | 63 min |
| May 29, 3:29 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 10 min |
| May 29, 3:35 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer | 34 min |
| May 29, 3:45 PM EDT | Special Weather Statement | ALY | Herkimer | 60 min |
| May 29, 4:11 PM EDT | Special Weather Statement | ALY | Warren | 49 min |
| May 29, 4:13 PM EDT | Special Weather Statement | ALY | Fulton | 47 min |
| May 29, 4:23 PM EDT | Special Weather Statement | ALY | Montgomery, Saratoga | 52 min |
| May 29, 4:38 PM EDT | Severe Thunderstorm Warning | ALY | Montgomery, Schoharie | 52 min |
| May 29, 4:43 PM EDT | Special Weather Statement | ALY | Hamilton | 32 min |
| May 29, 5:03 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga | 57 min |
| May 29, 5:22 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 68 min |
| May 29, 5:24 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Montgomery, Schenectady, Schoharie | 66 min |
| May 29, 5:26 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 64 min |
| May 29, 5:35 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 55 min |
| May 29, 5:54 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| May 29, 5:57 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady, Warren, Washington | 63 min |
| May 29, 6:06 PM EDT | Special Weather Statement | ALY | Greene | 24 min |
| May 29, 6:26 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 27 min |
| May 29, 6:32 PM EDT | Special Weather Statement | ALY | Dutchess | 28 min |
| May 29, 6:52 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Washington | 53 min |
| May 29, 7:37 PM EDT | Special Weather Statement | ALY | Dutchess | 23 min |
| May 29, 7:38 PM EDT | Special Weather Statement | ALY | Herkimer | 52 min |
| May 29, 7:57 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| May 29, 7:59 PM EDT | Special Weather Statement | ALY | Rensselaer | 31 min |
Nearby
Tornado Warnings in New York, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.